MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; SYSTEM/DEVICE, PHARMACY CO

B. BRAUN MEDICAL INC. PINNACLE®; SYSTEM/DEVICE, PHARMACY CO
Model Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4), event 1.The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: the pinnacle over-dispensed a significant volume of an ingredient and no errors or alerts alarmed.There was no patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4), event 1.The device involved was received for evaluation.A volumetrics sequential run of 111ml for 8 stations concluding with 112ml for station 9 was performed and tested in specification at 1000ml +/- 2.7%.Based on the results of the investigation, the device operated as intended.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE®
Common Device Name
SYSTEM/DEVICE, PHARMACY CO
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12609419
Report Number2523676-2021-00338
Device Sequence Number19185844
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601184
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date01/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown